MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-2201-45DC
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Erosion (1750)
Date of Event 10/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: product family: dbs-extension.Upn: m365nm3138550.Model: nm-3138-55.Serial: (b)(6).Batch: 7123001.Product family: dbs-extension.Upn: m365nm3138550.Model: nm-3138-55.Serial: (b)(6).Batch: 7122879.Product family: dbs-linear leads.Upn: m365db220145dc0.Model: db-2201-45dc.Serial: (b)(6).Batch: 7072513.Product family: dbs-ipg-r-mri.Upn: m365db12160.Model: db-1216.Serial: (b)(6).Batch: 585698.
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient experienced erosion at the header block of the lead extension and underwent a full system explant.The patient is doing well postoperatively.The devices were discarded.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: product family: dbs-lead fixation.Upn: m365db4600c0.Model: db-4605-c.Batch: 32118923.Product family: dbs-lead fixation.Upn: m365db4605c0.Model: db-4605-c.Batch: 29206351.Product family: dbs-lead fixation.Upn: m365db4600c0.Model: db-4605-c.Batch: 32546120.
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient experienced erosion at the header block of the lead extension and underwent a full system explant.The patient is doing well postoperatively.The devices were discarded.Additional information was received that the implantable pulse generator (ipg) was collected and will be sent out for analysis.

Brand Name
NA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key20850148
Report Number3006630150-2024-08387
Device Sequence Number3730429
Product Code PJS
UDI-Device Identifier08714729836544
UDI-Public08714729836544
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/15/2025
Device Model NumberDB-2201-45DC
Device Catalogue NumberDB-2201-45DC
Device Lot Number7074271
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2024
Supplement Date Received by Manufacturer01/10/2025
02/06/2025
Initial Report FDA Received Date12/04/2024
Supplement Report FDA Received Date02/04/2025
03/03/2025
Date Device Manufactured08/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient SexMale
Patient RaceWhite